Alert archive / Alabama / Wind Advisories in 2009

Wind Advisory 9, NWS Birmingham, AL

November 8, 200939 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Nov 8, 2009, 2:32 PM CST for 39 counties in Alabama. It took effect at Nov 9, 2009, 8:00 PM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2009, 2:32 PM CST (20:32 UTC)
In effect from
Nov 9, 2009, 8:00 PM CST
Expired
Nov 10, 2009, 6:02 PM CST
In force
22 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KBMX 082032
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CST SUN NOV 8 2009

...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON...

.THE PRESSURE GRADIENT BETWEEN THE TROPICAL SYSTEM IDA IN THE GULF
OF MEXICO AND THE RIDGE TO THE NORTHEAST WILL MAKE CONDITIONS
QUITE BREEZY BY MONDAY AFTERNOON.

ALZ033-039>050-090400-
/O.NEW.KBMX.WI.Y.0009.091109T1800Z-091110T0000Z/
PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
232 PM CST SUN NOV 8 2009

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST MONDAY. 

SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED BY MONDAY
AFTERNOON. A FEW WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE. THESE
WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN
EXTENSION OF THIS ADVISORY MAY BECOME NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER
TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION.

&&

$$

ALZ011>015-017>032-034>038-090400-
/O.NEW.KBMX.LW.Y.0033.091109T1800Z-091110T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE...
CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...
LANETT...LAFAYETTE
232 PM CST SUN NOV 8 2009

...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST MONDAY. 

SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY MONDAY
AFTERNOON. A FEW WIND GUSTS AROUND 30 MPH ARE POSSIBLE. THESE
WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN
EXTENSION OR UPGRADE OF THIS ADVISORY MAY BECOME NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
8 follow-up statements
000 
WWUS74 KBMX 090354
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 PM CST SUN NOV 8 2009

...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON...

.THE PRESSURE GRADIENT BETWEEN THE HURRICANE IDA IN THE GULF OF
MEXICO AND THE RIDGE TO THE NORTHEAST WILL MAKE CONDITIONS QUITE
BREEZY BY MONDAY AFTERNOON.

ALZ033-039>050-091200-
/O.CON.KBMX.WI.Y.0009.091109T1800Z-091110T0000Z/
PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
954 PM CST SUN NOV 8 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST MONDAY
MAINLY ALONG AND SOUTH OF A DEMOPOLIS TO AUBURN LINE.

SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED BY
MONDAY AFTERNOON. A FEW WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE.
THESE WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN
EXTENSION OF THIS ADVISORY MAY BECOME NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER
TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION.

&&

$$

ALZ011>015-017>032-034>038-091200-
/O.CON.KBMX.LW.Y.0033.091109T1800Z-091110T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE...
CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...
LANETT...LAFAYETTE
954 PM CST SUN NOV 8 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
MONDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
MONDAY MAINLY NORTH OF A DEMOPOLIS TO AUBURN LINE.

SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY
MONDAY AFTERNOON. A FEW WIND GUSTS AROUND 30 MPH ARE POSSIBLE.
THESE WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN
EXTENSION OR UPGRADE OF THIS ADVISORY MAY BECOME NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

08
000 
WWUS74 KBMX 091008
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 AM CST MON NOV 9 2009

...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON THROUGH
TUESDAY EVENING...

.THE PRESSURE GRADIENT BETWEEN THE HURRICANE IDA ALONG THE GULF COAST AND
THE RIDGE TO THE NORTH WILL MAKE CONDITIONS BREEZY BY MONDAY
AFTERNOON AND CONTINUE AS IDA MOVES FURTHER NORTH AND EAST THROUGH
THE DAY ON TUESDAY.

ALZ033-039>050-092200-
/O.EXT.KBMX.WI.Y.0009.091109T1800Z-091111T0000Z/
PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
408 AM CST MON NOV 9 2009

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY. 

SUSTAINED EASTERLY WINDS OF 15 TO 30 MPH...WITH HIGHER GUSTS...CAN
BE EXPECTED BY MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER
TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION.

&&

$$

ALZ011>015-017>032-034>038-092200-
/O.EXT.KBMX.LW.Y.0033.091109T1800Z-091111T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE...
CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...
LANETT...LAFAYETTE
408 AM CST MON NOV 9 2009

...LAKE WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY...

THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM
CST TUESDAY. 

SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY
MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW WIND GUSTS
AROUND 35 TO 30 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
000 
WWUS74 KBMX 091041 CCA
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 AM CST MON NOV 9 2009

...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON THROUGH
TUESDAY EVENING...

.THE PRESSURE GRADIENT BETWEEN THE HURRICANE IDA ALONG THE GULF 
COAST AND THE RIDGE TO THE NORTH WILL MAKE CONDITIONS BREEZY BY 
MONDAY AFTERNOON AND CONTINUE AS IDA MOVES FURTHER NORTH AND EAST 
THROUGH THE DAY ON TUESDAY.

ALZ033-039>050-092200-
/O.EXT.KBMX.WI.Y.0009.091109T1800Z-091111T0000Z/
PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
408 AM CST MON NOV 9 2009

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY. 

SUSTAINED EASTERLY WINDS OF 15 TO 30 MPH...WITH HIGHER GUSTS...CAN
BE EXPECTED BY MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER
TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION.

&&

$$

ALZ011>015-017>032-034>038-092200-
/O.EXT.KBMX.LW.Y.0033.091109T1800Z-091111T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE...
CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...
LANETT...LAFAYETTE
408 AM CST MON NOV 9 2009

...LAKE WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
TUESDAY...

THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM
CST TUESDAY. 

SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY
MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW WIND GUSTS
AROUND 25 TO 30 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
000 
WWUS74 KBMX 091710
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 AM CST MON NOV 9 2009

...BREEZY CONDITIONS CAN BE EXPECTED THIS AFTERNOON THROUGH
TUESDAY...

.THE PRESSURE GRADIENT BETWEEN THE TROPICAL SYSTEM IDA ALONG THE GULF
COAST AND THE HIGH PRESSURE RIDGE NORTHEAST WILL MAKE CONDITIONS
BREEZY BY THIS AFTERNOON. THESE CONDITIONS WILL CONTINUE THROUGH
THE DAY ON TUESDAY.

ALZ011>015-017>032-034>038-100400-
/O.EXB.KBMX.WI.Y.0009.091110T0200Z-091111T0000Z/
/O.EXT.KBMX.LW.Y.0033.091109T1656Z-091110T0200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE...
CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...
LANETT...LAFAYETTE
1110 AM CST MON NOV 9 2009

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST
TUESDAY. THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST
THIS EVENING. 

EASTERLY WINDS WILL SLOWLY INCREASE THIS AFTERNOON AND INTO THIS
EVENING. BY TONIGHT AND TUESDAY...ALL OF CENTRAL ALABAMA CAN
EXPECT SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH...WITH A FEW GUSTS
OF 30 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER
SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA
CAUTION.

&&

$$

ALZ033-039>050-100400-
/O.EXB.KBMX.LW.Y.0033.091109T1710Z-091110T0200Z/
/O.EXT.KBMX.WI.Y.0009.091110T0200Z-091111T0000Z/
PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
1110 AM CST MON NOV 9 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE
WIND ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST
TUESDAY. 

EASTERLY WINDS WILL SLOWLY INCREASE THIS AFTERNOON AND INTO THIS
EVENING. BY TONIGHT AND TUESDAY...ALL OF CENTRAL ALABAMA CAN
EXPECT SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH...WITH A FEW GUSTS
OF 30 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER
TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KBMX 100255
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CST MON NOV 9 2009

...WINDY CONDITIONS CAN BE EXPECTED TONIGHT THROUGH TUESDAY...

.THE PRESSURE GRADIENT BETWEEN THE TROPICAL SYSTEM IDA ALONG THE
GULF COAST AND THE HIGH PRESSURE RIDGE NORTHEAST WILL MAKE
WINDY CONDITIONS CONDITION DEVELOP OVERNIGHT CONTINUING INTO
TUESDAY. 

ALZ011>015-017>050-101200-
/O.CON.KBMX.WI.Y.0009.000000T0000Z-091111T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
855 PM CST MON NOV 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. 

EASTERLY WINDS WILL SLOWLY INCREASE TONIGHT. BY LATER TONIGHT AND
TUESDAY...ALL OF CENTRAL ALABAMA CAN EXPECT SUSTAINED EASTERLY
WINDS OF 15 TO 25 MPH...WITH SOME GUSTS OF 30 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER
SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA
CAUTION.

&&

$$

08
000 
WWUS74 KBMX 100953
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 AM CST TUE NOV 10 2009

...WINDY CONDITIONS CAN BE EXPECTED TODAY...

.THE PRESSURE GRADIENT BETWEEN TROPICAL STORM IDA ALONG THE INLAND
GULF COAST AND THE HIGH PRESSURE RIDGE TO THE NORTHEAST WILL
CONTINUE TO PRODUCE GUSTY WINDS FOR MUCH OF THE DAY ON TUESDAY.


ALZ011>015-017>050-110000-
/O.CON.KBMX.WI.Y.0009.000000T0000Z-091111T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
353 AM CST TUE NOV 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

EAST TO NORTHEAST WINDS WILL CONTINUE TO PERSIST THROUGH THE DAY ON
TUESDAY. MUCH OF CENTRAL ALABAMA CAN EXPECT SUSTAINED WINDS OF
15 TO 25 MPH...WITH SOME GUSTS OF 30 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER
SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA
CAUTION.

&&

$$
000 
WWUS74 KBMX 102048
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CST TUE NOV 10 2009

...WINDY CONDITIONS WILL CONTINUE UNTIL MIDNIGHT...

.TIGHT PRESSURE GRADIENT REMAINS IN PLACE AS REMNANTS OF IDA
SLOWLY SHIFT TO THE EAST.

ALZ011>015-017>050-110600-
/O.EXT.KBMX.WI.Y.0009.000000T0000Z-091111T0600Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
248 PM CST TUE NOV 10 2009

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

EAST TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
BE POSSIBLE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER
SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA
CAUTION.

&&

$$
000 
WWUS74 KBMX 110002
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST TUE NOV 10 2009

...BREEZY CONDITIONS WILL CONTINUE INTO WEDNESDAY...

.TIGHT PRESSURE GRADIENT REMAINS IN PLACE AS REMNANTS OF IDA
SLOWLY SHIFT TO THE EAST.

ALZ011>015-017>050-111200-
/O.CAN.KBMX.WI.Y.0009.000000T0000Z-091111T0600Z/
/O.NEW.KBMX.LW.Y.0034.091111T0002Z-091111T2100Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
602 PM CST TUE NOV 10 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 3 PM CST WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST WEDNESDAY. THIS WILL
REPLACE THE WIND ADVISORY...WHICH HAS BEEN CANCELLED.

NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH
WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

08

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Nov 8, 11:51 AM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Nov 8, 11:51 AM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1151 AM CST SUN NOV 8 2009

.UPDATE...AVIATION AND FIRE WEATHER DISCUSSION.

&&

.DISCUSSION...

SCATTERED HIGH CLOUDS STREAMING ACROSS THE AREA TODAY...WITH LITTLE
IMPACT ON TEMPERATURES. EXPECTING SUNNY CONDITIONS THROUGH MUCH OF
THE DAY...WITH HIGH CLOUDS BECOMING MORE DENSE TOWARD LATE AFTERNOON
ACROSS THE SOUTHWEST. CURRENT TEMPERATURES RUNNING A BIT WARMER THAN
EXPECTED. WILL UPDATE FORECAST FOR HOURLY TRENDS AND TO GENERALLY
LOWER CLOUD COVER FOR THIS AFTERNOON. HIGHS THIS AFTERNOON WILL WARM
INTO THE MID 70S AREAWIDE.

14

&&

.AVIATION...18Z TAF DISCUSSION.

CONDITIONS ACROSS CENTRAL ALABAMA WILL BEGIN TO SEE A GREATER IMPACT
FROM HURRICANE IDA OVER THE NEXT 24 HOURS. INCREASING CLOUDS AND
GUSTY WINDS ARE EXPECTED. HIGH CLOUDS WILL INCREASE WITH PREVAILING
VFR CONDITIONS THROUGH MUCH OF THE FORECAST PERIOD. EXPECT WINDS TO
REMAIN OUT OF THE EAST TO SOUTHEAST AT 3-5 KTS TONIGHT. BKN MVFR
CEILINGS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHEAST... AFFECTING
MGM/TOI BY EARLY MONDAY MORNING. AS HURRICANE IDA MOVES NORTHWARD
ACROSS THE GULF...THE PRESSURE GRADIENT ACROSS THE SOUTHEASTERN
UNITED STATES WILL TIGHTEN RESULTING IN WIND SPEEDS BETWEEN 8 AND 13
KNOTS FROM THE EAST WITH GUSTS UP TO 20 KTS THROUGH TOMORROW MORNING.

CONDITIONS WILL CONTINUE TO DETERIORATE TOMORROW AFTN AND
EVENING...WITH GUSTY WINDS AND RAIN MOVING INTO THE SOUTHWESTERN
PORTION OF CENTRAL ALABAMA TOMORROW AFTERNOON AND SPREADING
NORTHEASTWARD OVERNIGHT.

14

&&

.FIRE WEATHER...

INCREASING MOISTURE ACROSS THE AREA WILL PREVENT RELATIVE HUMIDITY
VALUES FROM DROPPING BELOW 25 PERCENT THIS AFTERNOON. ISOLATED
LOCATIONS PRIMARILY ACROSS THE NORTHEAST COULD BRIEFLY DROP BELOW 30
PERCENT...BUT WILL NOT MEET CRITERIA FOR A RED FLAG WARNING.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Nov 8, 2:06 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CST SUN NOV 8 2009

ALZ011>015-017>050-091230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
206 PM CST SUN NOV 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TROPICAL SYSTEM IDA WILL CONTINUE MOVING NORTHWARD AND APPROACH THE
ALABAMA GULF COAST ON TUESDAY...AND MOVE EAST OF THE AREA BY
WEDNESDAY. BREEZY CONDITIONS CAN BE EXPECTED BEGINNING MONDAY
AFTERNOON SOUTH...AND SPREADING TO THE ENTIRE AREA THROUGH
WEDNESDAY AFTERNOON. SUSTAINED WINDS WILL RANGE BETWEEN 15 AND 25
MPH WITH A FEW GUSTS OF 30 TO 35 MPH POSSIBLE.

ABUNDANT TROPICAL MOISTURE WILL SPREAD NORTHWARD ACROSS CENTRAL
ALABAMA MONDAY NIGHT THROUGH TUESDAY NIGHT. TOTAL RAIN AMOUNTS OF 2
TO 4 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. SOME OF THE
RAIN MAY OCCUR IN A SHORT PERIOD OF TIME...RESULTING IN FLASH
FLOODING CONCERNS.

THERE REMAINS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND
STRENGTH OF THIS SYSTEM. PLEASE STAY TUNED TO LATER OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BECOME NECESSARY MONDAY NIGHT THROUGH TUESDAY NIGHT.

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 2:32 PM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more29 hr

Nearby

Wind Advisories in Alabama, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.